# SDR NACA2021061600001

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 103,508 hours, 17,193 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: CABIN ALT AUTO STATUS MSG. CORRECTIVE ACTION: PERFORMED FIM 21-31 TASK 809 AND 21-31 TASK 803. NO FAULTS NOTED, MSG ERASED.
